Citation: RacerX. "Cleansing Tears: An Experience with Ecstasy (exp4140)". Erowid.org. Dec 9, 2000. erowid.org/exp/4140
||(pill / tablet)
I have probably done 100 doses of Ecstasy in the last year (in doses of 1-5 pills), and I thought I was the only one who experienced uncontrollable and/or unwarranted crying. It's funny, the day after I usually smoke large amounts of marijuana bacause it goes well with the lethargy, and usually sometime during the day My eyes will begin to gush tears uncontrollably. There is no sadness or traditional facial expressions accompanying the tears, just tears. It will usually last for 2 or three minutes. And after-words I feel cleansed and free. While I wouldn't say this is the only reason I engage in this type of behavior, it is clearly listed as one of my primary benefits. Is this unhealthy?
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.